# SDR CA951219102

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- System (JASC): 3242 · Brake
- Part: Stud
- Part number: 69627231
- Condition: Sheared
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING BRAKE CHANGE FOUND BRAKE STUD SHEARED.
